Skip to Content

Sun exposure while taking lisinopril?

Question is Closed
Report Favorite

Answers (1)

8 Sep 2011

Don't really think it should make any difference, what is the intensity of the sun? How long are you exposed?

Please do expect to hear from you, thanks & take care.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Do I need to be concerned with sun exposure while on lamictal?

I spent the day at the pool yesterday and am feeling dizzy and lethargic today. Ive been drinking lots of water . Is there any connection to sun ...

1 answer 28 Jul 2011

Seroquel - does the sun and sweating effect my seroquil?

my doctor has requested that i limit my sun exposure since taking seroquil... i want to know why.

4 answers 19 Jul 2012

Has anyone gotten bad rashes on their extremities from BP meds?

If I am in the sun for very long I get a really ugly bad rash on my lower legs and ankles and sometimes on my upper arms. I am on Lisinopril and ...

1 answer 13 Feb 2013

Ciprofloxacin plus sun and alcohol?

I was just prescribed Cipro for a high PSA..hoping its just a prostate infection. 500mg for the next 60 days. I am also taking a 7 day Caribbean ...

1 answer 19 Aug 2015

I've been taking hydrochlorothiazide for about a month. It says on the bottle to avoid sun exposure?

... guessing it can make me sun sensitive? I take it in the morning, with breakfast. I've noticed that just being out in the sun for a short ...

1 answer 24 Nov 2015